Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Having lower back pain and kidney feel very sore. Had bowel movement during sleep. What to do?

User rating for this question
Very Good
Answered by

Pediatrician, Neonatology
Practicing since : 1970
Answered : 891 Questions
hello I'm concerned about my health Lately I have been having terrible lower back pains and my right kidney has been very sore and my stole has been bloody about a month. and I just now had a bowel movement during sleep. please send me a response
Posted Mon, 30 Sep 2013 in Kidney Conditions
Answered by Dr. Uma Rajah Ananth 2 days later
Brief Answer:
gaxtroenterologist can help you

Detailed Answer:

At the outset, the symptoms that you describe concerns me. Renal disease, inflammatory bowel disorder or infection needs to be excluded.

If you were to be my patient, I would order for set of investigations at the earliest. The initial set of test would be ultrasound abdomen, stool examination and colonoscopy. A definitive cause and its management can be determined accordingly. Discuss with your treating doctor / gastroenterologist.

Hope this helps. Write back for clarifications

God bless

Good luck

Dr Uma
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Nephrologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor